# SDR 05FDEA00669

- Difficulty date: March 28, 2005
- Submitted: March 29, 2005
- Operation: Air carrier
- Aircraft: N419FE
- Make and model: Airbus A310-222
- Aircraft serial: 345
- Aircraft time: 38,799 hours, 18,108 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin Panel
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING, LEADING EDGE PANEL LAND, JUST FWD OF FLAP TRACK NR 5 PANEL LAND AND REPAIR CRACKED (MARKED).  REMOVED LANDING PLATE IAW A310 SRM 51-40-2, FABBED NEW PLATE IAW DRAWING A572443982, TREATED, PRIMED AND TOPCOATED IAW A310 SRM 51-75-10.  REINSTALLED LANDING PLATE IAW A310 SRM 51-75-10 AND 51-40-21 ON LT WING L/E UNDER PANEL 524EB.
